Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Iosartan induce joint pain?

i have joint pains, worse in hands and feet with increasing pain in knees and shins. i have all the symptoms of restless leg syndrome, i recently stopped ramipril for hypertension due to intractable cough and changed to losartan. sometimes the leg pains are unberable and stop me sleeping
Wed, 8 May 2019
Report Abuse
Orthopaedic Surgeon 's  Response
Hi,

Losartan is drug used for hypertension control and belongs to angiotension converting enzyme inhibitors. All drugs belonging to this group has side effect of muscle damage (myositis) which is the reason for pain in legs and joints.

Diagnosis can be confirmed by clinical examination and blood testing for CPK enzyme level. If CPK level is increased diagnosis of myositis in confirmed. Treatment will be change over to other class of antihypertensive drugs. You need to consult your treating physician as soon as possible.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Jayesh Vaza,
Orthopaedic Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Ramipril


Does Iosartan induce joint pain?

Hi, Losartan is drug used for hypertension control and belongs to angiotension converting enzyme inhibitors. All drugs belonging to this group has side effect of muscle damage (myositis) which is the reason for pain in legs and joints. Diagnosis can be confirmed by clinical examination and blood testing for CPK enzyme level. If CPK level is increased diagnosis of myositis in confirmed. Treatment will be change over to other class of antihypertensive drugs. You need to consult your treating physician as soon as possible. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Jayesh Vaza, Orthopaedic Surgeon